Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have vaginal itching. Is it because of the white tissues in my underwear ?

i have a itching on my vaginal, around the lip areas. i have been putting white tissue in my underwears for a couple of years, so i need to know is it the tissue thats cousing a itching and burning feeling sometimes. someone said to sleep with no underwears on, that can help, and use some vargisil cream. i am 49 years old 5 2 l85lbs. have fibros, backcondition/.degenrative disc disease.
Asked On : Thu, 19 May 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Polly
Welcome to HealthcareMagic.

You probably have an infection of genitals.If you are approaching menopause , this could be dryness too.I advise you to visit your Gynecologist and get examined to detect the exact cause of infection.Proper antibiotics or topical antifungal cream can treat your infection.If it is due to menopause , its good for you to start hormone replacement therapy.If this a very longstanding problem you definitely need Gynecologist's evaluation.

Take care.
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor